Next Article in Journal
A General Algorithm for the Split Common Fixed Point Problem with Its Applications to Signal Processing
Next Article in Special Issue
Advances in the Semilocal Convergence of Newton’s Method with Real-World Applications
Previous Article in Journal
Solving Non-Linear Fractional Variational Problems Using Jacobi Polynomials
Previous Article in Special Issue
Extended Local Convergence for the Combined Newton-Kurchatov Method Under the Generalized Lipschitz Conditions

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 225

Article: Study of a High Order Family: Local Convergence and Dynamics
Authors: by , , , , and
Link: https://www.mdpi.com/2227-7390/7/3/225

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop